Jump to content
CrazyBoards.org

Abilifyscared

Member
  • Posts

    4
  • Joined

  • Last visited

Profile Information

  • Gender
    female
  1. It’s a mixed bag with the diazepam, it semi-setttles me down but then when the anxiety comes back it seems to hit me like a brick wall. And because I am feeling so anxious, I am concerned that I will become dependent and this will lead to greater problems in the long run.. any advice? ps. My diagnosis was depression with possible mild bi-polar (is that even a thing)??
  2. Thanks Iceberg, hopefully you are right. It the moment is simply feels like it is never ending. Thank you for taking the time to respond though. Talking really helps x
  3. Hi Iceberg, thank you so much for replying.. I have always been prone to anxiety, but this is something like I have never ever experienced before. The majority of the time, I feel like I’m in a constant panic attack.
  4. Hello out there, i am so very desperate. I was perscribed Abilify 2.5mg in July 2018. Because I was struggling with inner restlessness and my symptoms were returning, I decided to discontinue at the beginning or December 2018 (5 weeks ago). Since discontinuing I have experienced anxiety that is terrifying. I have very little rest from it... terrible insomnia. Many days I feel I can’t go on. I returned to my doctor a week ago and she has started me on Sertraline, and has given me a few diazipam. I was so desperate I went to the hospital yesterday and have been put under the care of the psychiatric team and have been given some sleeping tablets to help me sleep, which didn’t work very well last night. I am scared that the withdrawals will never end. Is there anyone out there that has experienced similar? Af x
×
×
  • Create New...